RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 1980, Number 8, Pages 66–76 (Mi ivm4774)  

This article is cited in 8 scientific papers (total in 8 papers)

Imbedding of classes of functions that are defined on zero-dimensional groups

M. F. Timan, A. I. Rubinshtein


Full text: PDF file (636 kB)

English version:
Soviet Mathematics (Izvestiya VUZ. Matematika), 1980, 24:8, 74–85

Bibliographic databases:
UDC: 515.98
Received: 06.03.1978

Citation: M. F. Timan, A. I. Rubinshtein, “Imbedding of classes of functions that are defined on zero-dimensional groups”, Izv. Vyssh. Uchebn. Zaved. Mat., 1980, no. 8, 66–76; Soviet Math. (Iz. VUZ), 24:8 (1980), 74–85

Citation in format AMSBIB
\Bibitem{TimRub80}
\by M.~F.~Timan, A.~I.~Rubinshtein
\paper Imbedding of classes of functions that are defined on zero-dimensional groups
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 1980
\issue 8
\pages 66--76
\mathnet{http://mi.mathnet.ru/ivm4774}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=594501}
\zmath{https://zbmath.org/?q=an:0464.43002|0448.43003}
\transl
\jour Soviet Math. (Iz. VUZ)
\yr 1980
\vol 24
\issue 8
\pages 74--85


Linking options:
  • http://mi.mathnet.ru/eng/ivm4774
  • http://mi.mathnet.ru/eng/ivm/y1980/i8/p66

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. G. Gevorkyan, K. A. Navasardyan, “On Walsh series with monotone coefficients”, Izv. Math., 63:1 (1999), 37–55  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. B. V. Simonov, “Embedding Nikol'skiĭclasses into Lorentz spaces”, Siberian Math. J., 51:4 (2010), 728–744  mathnet  crossref  mathscinet  isi  elib  elib
    3. S. S. Volosivets, R. N. Fadeev, “Weighted integrability of double series with respect to multiplicative systems”, J. Math. Sci., 209:1 (2015), 51–65  mathnet  crossref  mathscinet
    4. S. S. Volosivets, R. N. Fadeev, “Vesovaya integriruemost summ ryadov po multiplikativnym sistemam”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 14:2 (2014), 129–136  mathnet  crossref  elib
    5. S. S. Volosivets, “Teoremy vlozheniya dlya $\mathbf{P}$-ichnykh prostranstv Khardi i $VMO$”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 14:4(2) (2014), 518–525  mathnet  crossref  elib
    6. S. S. Volosivets, M. A. Kuznetsova, “Multiplicative convolutions of functions from Lorentz spaces and convergence of series from Fourier–Vilenkin coefficients”, Russian Math. (Iz. VUZ), 61:5 (2017), 26–37  mathnet  crossref  isi
    7. S. S. Volosivets, “Series in Multiplicative Systems in Lorentz Spaces”, Math. Notes, 102:3 (2017), 310–324  mathnet  crossref  crossref  mathscinet  isi  elib
    8. A. I. Rubinshtein, “On Bary–Stechkin theorem”, Ufa Math. J., 11:1 (2019), 70–74  mathnet  crossref  isi
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:105
    Full text:42
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020